# SDR SWAA2022021691865

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #8 FLAP TRACK FAIRING 644BB AFT SEAL RETAINER; O/B 2EA FASTENERS HOLES ELONGATED. / REPLACED AFT SEAL RETAINER IAW SRM 51-40-02-0G-0 SECT 8E AND 9; SRM 57-53-70-2B-9 PARA 2B; SRM ; PREPARED AND CLEANED; BONDED REPAIR PLIES AND RESTORE FINISHING IAW B37 SRM 51-70-04-2R-9; PARA 4A-I; SRM 51-40-04-2R-9 PARA 4J-0 AND AM 51-21-99-300-801 PARA 2E (6)
